MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.141 HA COATED LAT STEM SIZE 1; HIP COATED LAT STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.141 HA COATED LAT STEM SIZE 1; HIP COATED LAT STEM
Model Number 01.18.141
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-jun-2022.Lot 114064: (b)(4) items manufactured and released on 16-jan-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Visual inspection performed by r&d manager: during the analysis it is evaluated that almost whole ha coating on the stem body has been completely absorbed by patient bone as expected.Only some ha residuals are present proximally close to the resection line.Some signs and scratches are present on the neck part probably due to revision surgery.It is not possible to determine the root cause of reported stem loosening.
 
Event or Problem Description
Revision surgery performed due to stem mobilization after 9 years and 2 months from the primary surgery.

Brand Name
STEM: AMISTEM H 01.18.141 HA COATED LAT STEM SIZE 1
Common Device Name
HIP COATED LAT STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15075386
Report Number3005180920-2022-00548
Device Sequence Number5489613
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number01.18.141
Device Catalogue Number01.18.141
Device Lot Number114064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite